Alert archive / Louisiana / Gale Warnings in 2011

Gale Warning 6, NWS Lake Charles, LA

October 18, 2011

NWS Lake Charles, LA issued this gale warning at Oct 18, 2011, 7:04 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 7:04 PM CDT (00:04 UTC)
Expired
Oct 19, 2011, 7:00 AM CDT
In force
12 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WHUS74 KLCH 190004
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
704 PM CDT TUE OCT 18 2011

...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH TOMORROW...

.STRONG OFFSHORE WINDS WILL CONTINUE OVER THE NEAR COASTAL WATERS
IN THE WAKE OF A COLD FRONT.

GMZ452-455-472-475-191200-
/O.UPG.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/
/O.NEW.KLCH.GL.W.0006.111019T0004Z-111019T1200Z/
/O.NEW.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
704 PM CDT TUE OCT 18 2011

...GALE WARNING IN EFFECT UNTIL 7 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS: NORTH WINDS 30 TO 40 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 7 FEET NEAR SHORE TO 8 TO 12 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-190600-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/
SABINE LAKE-CALCASIEU LAKE-
704 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. LAKE WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-191200-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
704 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-190600-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/
VERMILION BAY-
704 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
500 
WHUS74 KLCH 190326
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 PM CDT TUE OCT 18 2011

...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH TOMORROW...

.STRONG OFFSHORE WINDS WILL CONTINUE OVER THE NEAR COASTAL WATERS
IN THE WAKE OF A COLD FRONT.

GMZ430-432-190430-
/O.CAN.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/
SABINE LAKE-CALCASIEU LAKE-
1026 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELED THE
SMALL CRAFT ADVISORY FOR SABINE AND CALCASIEU LAKES.

WINDS HAVE FALLEN UNDER SMALL CRAFT ADVISORY CRITERIA. THE
ADVISORY HAS BEEN CANCELED.

$$

GMZ452-455-472-475-191200-
/O.CON.KLCH.GL.W.0006.000000T0000Z-111019T1200Z/
/O.CON.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1026 PM CDT TUE OCT 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY. 

* WINDS AND SEAS: NORTH WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 7 FEET NEAR SHORE TO 8 TO 12 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-191200-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1026 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-190600-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/
VERMILION BAY-
1026 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
733 
WHUS74 KLCH 191148
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 AM CDT WED OCT 19 2011

...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH THIS EVENING...

.STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE COASTAL
WATERS IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA
YESTERDAY.

GMZ452-455-472-475-192100-
/O.EXP.KLCH.GL.W.0006.000000T0000Z-111019T1200Z/
/O.CON.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
648 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...
...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 2 TO 4 FEET NEAR SHORE TO 5 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-192100-
/O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
648 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

24

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Oct 18, 4:59 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 18, 4:59 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
459 PM CDT TUE OCT 18 2011

.DISCUSSION...
A VERY STRONG COLD FRONT HAS MOVED THROUGH THE REGION TODAY WITH
NORTHWEST WINDS AROUND 20 TO 25 MPH. BEAUMONT HAD A GUST TO 46 MPH
THIS AFTERNOON. ALMOST KITE FLYING WEATHER. UNDER SUNNY SKIES
TEMPS IN SOUTHEAST TEXAS HAVE CLIMBED INTO THE LOW TO MID 70S
WHILE THE CLOUD SHIELD OVER SOUTHERN LOUISIANA HAS HELD TEMPS TO
THE UPPER 50S TO LOWER 60S.

TONIGHT THE WINDS WILL TAPER OFF A BIT WITH THE RH VALUES
CLIMBING. WINDS WILL REMAIN UP OVERNIGHT. BY SUNRISE LOOKING AT
TEMPS AROUND THE MID 40S. CONTD COOL AND DRY AIR WILL BE PUMPED
INTO THE REGION TOMORROW AS WINDS WILL AGAIN PICK BACK UP BECOMING
BREEZE BY THE LATE MORNING HOURS...RH VALUES ARE EXPECTED TO FALL
TO AROUND 20 TO 30 PERCENT DURING THE AFTERNOON HOURS AND REMAIN
THERE TILL THE LATE AFTERNOON HOURS BEFORE CLIMBING.

THE PRESSURE GRADIENT WILL FINALLY BEGIN TO RELAX LATE TOMORROW
AFTERNOON INTO THE EVENING. THE COLDEST DAY OF THIS SEASON WILL
SEE THURSDAY MORNING TEMPS STARTING OUT IN THE UPPER 30S LAKES
REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA. A BIT WARMER
TOWARDS THE COAST WITH MID 40S.

THURSDAY WILL SEE THE BEGINNING OF A SLOW WARM-UP BUT IT IS GOING
TO TAKE SOME TIME. POSSIBLE SHOWERS ON SUNDAY AFTERNOON AS A
SHORTWAVE MOVES DOWN FROM THE NORTHWEST AND THROUGH THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  46  72  42  73  48 /   0   0   0   0   0
KBPT  47  72  44  75  50 /   0   0   0   0   0
KAEX  42  67  38  69  42 /   0   0   0   0   0
KLFT  48  69  42  71  45 /   0   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

     FIRE WEATHER WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...AVOYELLES...EVANGELINE...IBERIA...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
     DAVIS...VERNON.

TX...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...
     NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN
     NEWTON...TYLER.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.

&&
Hazardous weather outlook, Oct 18, 5:49 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 AM CDT TUE OCT 18 2011

LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-191115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN-
JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
549 AM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LA...CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...SOUTHEAST TEXAS AND TX.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TODAY (TUESDAY).
MUCH DRIER AND UNSEASONABLY COOL CONDITIONS WILL OCCUR BEHIND THE
FRONT ALONG WITH STRONG AND GUSTY NORTHERLY WINDS.

THE FOLLOWING HAZARDS WILL BE IN EFFECT WITH THIS SYSTEM:

WIND ADVISORY THROUGH TUESDAY EVENING...WITH SUSTAINED WINDS
AROUND 20 MPH WITH FREQUENT HIGHER GUSTS.

HIGH FIRE DANGER THROUGH TUESDAY EVENING WITH A RED FLAG WARNING
FOR SOUTHEAST TEXAS...AS WELL AS WEST CENTRAL AND SOUTHWEST
LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS
BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM
RELATIVE HUMIDITY VALUES BETWEEN 25 AND 35 PERCENT. A FIRE WEATHER WATCH
WILL BE IN EFFECT FOR EAST CENTRAL AND SOUTH CENTRAL
LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS
BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM
RELATIVE HUMIDITY VALUES BETWEEN 40 AND 45 PERCENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
VERY DRY CONDITIONS WITH STRONG AND GUSTY NORTHERLY WINDS
REDEVELOPING ON WEDNESDAY WILL AGAIN BRING A HIGH FIRE DANGER WITH
THE POSSIBILITY OF RED FLAG WARNINGS FOR THE ENTIRE AREA. WINDS
WILL DECREASE ON THURSDAY WITH A GRADUAL MODIFICATION OF THE
AIRMASS THROUGH THE WEEKEND..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-191115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
549 AM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY (TUESDAY).
NORTHERLY WINDS WILL INCREASE BEHIND THIS SYSTEM AND BECOME QUITE
GUSTY...WITH SOME GUSTS AROUND GALE FORCE...ESPECIALLY BEYOND 20
NM...WITH SEAS BUILDING AND BECOMING ROUGH. A SMALL CRAFT ADVISORY
WILL BE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE STRONG NORTHERLY WINDS WILL CONTINUE FOR THE COASTAL WATERS
THROUGH WEDNESDAY NIGHT WITH SMALL CRAFT ADVISORY CONDITIONS. THE
WINDS WILL DECREASE ON THURSDAY WITH MAINLY LIGHT TO MODERATE
WINDS PREVAILING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:04 PM CDTSmall Craft AdvisoryLCH30 hr
Oct 19, 9:29 AM CDTLow Water AdvisoryLCH9 hr

Nearby

Gale Warnings in Louisiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.